# SDR MALA060085

- Difficulty date: February 10, 2006
- Submitted: March 31, 2006
- Operation: Air carrier
- Aircraft: N427XJ
- Make and model: Saab 340B
- Aircraft serial: 340B427
- Aircraft time: 19,563 hours, 21,504 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 288-389
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K CHECK IN YQB, FOUND CORROSION ON THE RT AISLE SEAT TRACK AT RBL 18.3 BETWEEN STATION 288-389.  THE REPAIR WILL BE CARRIED OUT IAW MESABA EO S53060 ON MM.  REPAIRED 2/15/06.
